Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Knee replacement, fever, pain in shin bone and thigh bone

I had a total knee replacement on March 14th. I m back home but my temperature is often 99.3 and above. I am 45 , female and in good health. Why am I running a low grade fever? I am still in pain especially in my shin bone and thigh bone. Please help me! Trina
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  154
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
Jul 2013
Hi, thanks for writing to HCM.

Persistent pain at the operated site and running fever is always suggestive of an underlying infection, unless proved otherwise.

I suspect prosthetic joint infection in your case. Presence of infection has to be established by clinical, biochemical & radiological parameters.

I suggest you to consult your treating doctor for a detailed evaluation and definitive management.

Hope this information is helpful. Good day
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor